# SDR 96FDEA00162

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge Fitting
- Part number: 65185338
- Condition: Corroded
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIXED L/E FITTING FOR NR 1 K-FLAP CENTER LUG IS CORRODED.  REPLACED CENTER HINGE FITTING WITH NEW.
